# SDR DL738020557

- Difficulty date: May 15, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 8,517 hours, 4,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 8112
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY AT STATION 952 LBL 14 HAS BAD OUTPUT FOR THE EMERGENCY AISLES LIGHTS.  REPLACED PWR SUPPLY.
